| Catalog Number |
PF-2000L-02M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an onkos sales representative that a patient with eleos proximal femur replacement underwent revision surgery on (b)(6) 2025 due to an alleged infection.Washout and swapped components.There is unknown information about the revision surgery, but an mdr will be reported on the devices explanted.This report captures eleos proximal femur.This event will be reported as a serious injury due to the revision procedure.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.There is insufficient information provided to do a full investigation.If new information emerges a supplemental mdr and complaint report will be updated.